# SDR UIEA2021101502241

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 93,839 hours, 23,946 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG.  #4 BRG.  OUTER  INTERNAL  SCAVENGE TUBE IS NOT  SECURED  &  OUT OF PLACE(  REMOVED #2  ENG  TURBINE  EXHAUST  PLG  IAW   B767-300   AMM   78-11-02   /   REPOSITIONED  AND  SECURED  INTERNAL  SCAVENGE  TUBE  CLAMP  AS  REQUIRED   IAW  AMM  70-00-00   /   NO DEFECTS  NOTED   /   INSTALLED  EXHAUST  PLUG  AS PER  767  AMM   78-11-02  )
